Pain & Ache relief (250/Box)

$28.95

Description

A fast, effective formula for temporary relief of minor aches and pains associated with: Headaches, minor arthritis pain, muscular aches, colds, toothache, menstrual cramps.

Active Ingredient(s):

  • Acetaminophen 110mg
  • Aspirin (NSAID)* 162mg
  • Salicylamide 152mg
  • Caffeine 32.4mg

*nonsteroidal anti-inflammatory drug

Additional information

Weight 0.482 lbs

Description

A fast, effective formula for temporary relief of minor aches and pains associated with: Headaches, minor arthritis pain, muscular aches, colds, toothache, menstrual cramps.

Active Ingredient(s):

  • Acetaminophen 110mg
  • Aspirin (NSAID)* 162mg
  • Salicylamide 152mg
  • Caffeine 32.4mg

*nonsteroidal anti-inflammatory drug

Additional information

Weight 0.482 lbs